Spectral properties of non-selfadjoint Sturm Liouville operator with operator coefficient


Bairamov E., Arpat E., MUTLU G.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.456, no.1, pp.293-306, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 456 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1016/j.jmaa.2017.07.001
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.293-306
  • Keywords: Sturm-Liouville, Operator coefficient, Resolvent, Eigenvalues, MATRIX, SCHRODINGER, THEOREMS, JACOBI
  • Gazi University Affiliated: Yes

Abstract

In this paper, we consider the Sturm Liouville operator L generated in L-2(R+, by the differential expression